# SDR 2024FA0000503

- Difficulty date: July 2, 2024
- Submitted: July 17, 2024
- Operation: General aviation
- Aircraft: N417BT
- Make and model: Cndair CL2156B11415
- Aircraft serial: 1082
- Aircraft time: 5,738 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Zone 500
- Part time: 5,738 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRUCTURAL CRACKS WERE DISCOVERED DURING GENERAL VISUAL INSPECTION ("GVI") AND CONFIRMED WITH NON-DESTRUCTIVE TESTING ("NDT") EDDY CURRENT METHOD, AFTER REMOVING THE LEFT HAND LOWER SPAR CAP. SUBSEQUENT DAMAGE WAS LOCATED BEYOND THE SPAR CAP IN VARIOUS ADJACENT STRUCTURAL MEMBERS, INCLUDING DAMAGE FOUND IN A RIGHT HAND OF CENTERLINE VERTICAL STRUCTURAL MEMBER. THE COLLECTIVE FINDINGS NECESSITATED AND EXHAUSTIVE STRUCTURAL INSPECTION WHICH RESULTED IN EIGHT (8) MANUFACTURER SUPERVISED AND DIRECTED REPAIR ENGINEERING ORDER DEFINED REPAIRS, ALL OF WHICH HAVE BEEN DOCUMENTED VIA FAA FORM 337 DATED 2 JUL 24.  BLOCKS 5 AND 7 OF THIS REPORT DO NOT PROVIDE FOR ACCURATE DESCRIPTION OR DEFINITION OF THE DISCREPANCIES, THEREFORE IT IS RECOMMENDED THAT AN EVALUATION OF THE FORM 337 FOR THIS REPAIR BE CONSULTED IF DESIRED. END
